# SDR PCAA0301007

- Difficulty date: January 4, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 24,846 hours, 27,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA-FLIGHT 3873 CREW REPORTED PASSENGER DOOR WILL NOT OPEN.  MAINTENANCE LUBRICATED DOOR HINGE.  DOOR OPERATED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
